MAUDE Adverse Event Report: COOK IRELAND LTD JOHLIN PANCREATIC WEDGE STENT; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD JOHLIN PANCREATIC WEDGE STENT; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G26831
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
This file was created to capture off label use.An ercp was being performed where two previously placed zilver stents are in place in the left and right hilum.The user cannulated both sides with 2 different wires and balloon sweeps were performed.An extraction balloon was used to remove some tumor ingrowth.The 6mm titan balloon was used to dilated both sides.Two johlin pancreatic wedge stents were placed.While the user was deploying one of the stents, pulling back on the guiding catheter, the white knob on the end of the guiding catheter ripped off.The user was able to deploy the stent by holding onto the black portion of the catheter.The stent was placed successfully.Clinical input received the 29-jun-2020 confirming that two pancreatic stents being placed in bile duct was off-label use.
 
Event or Problem Description
Cancellation report being submitted as (b)(4) (emdr 3001845648-2020-00458) was created to capture off-label of two pancreatic stents being placed in bile duct as outlined in (b)(4) (3001845648-2020-00130).However this off label use will now be captured under the final report of original file of(b)(4) (3001845648-2020-00130).Current pr no longer required.
 
Additional Manufacturer Narrative
Cancellation report being submitted as (b)(4) (emdr 3001845648-2020-00458) was created to capture off-label of two pancreatic stents being placed in bile duct as outlined in (b)(4) (3001845648-2020-00130).However this off label use will now be captured under the final report of original file of (b)(4) (3001845648-2020-00130).Current pr no longer required.

Brand Name
JOHLIN PANCREATIC WEDGE STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10327230
Report Number3001845648-2020-00458
Device Sequence Number11394464
Product Code FGE
UDI-Device Identifier10827002268316
UDI-Public(01)10827002268316(17)210928(10)C1544283
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K990130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2021
Device Model NumberG26831
Device Catalogue NumberJPWS-8.5-20
Device Lot NumberC1544283
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/31/2020
Event Location Hospital
Initial Date Received by Manufacturer 07/07/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1